Department of Mathematics
 Search | Help | Login | pdf version | printable version

Math @ Duke





.......................

.......................


Publications of Hubert Bray    :chronological  alphabetical  combined  bibtex listing:

Papers Published

  1. Sormani, C; Bray, HL; Minicozzi, WP; Eichmair, M; Huang, L-H; Yau, S-T; Uhlenbeck, K; Kusner, R; Codá marques, F; Mese, C; Fraser, A, The Mathematics of Richard Schoen, Notices of the American Mathematical Society, vol. 65 no. 11 (December, 2018), pp. 1-1, American Mathematical Society (AMS) [doi]
  2. Bray, H; Roesch, H, Proof of a Null Geometry Penrose Conjecture, Notices of the American Mathematical Society., vol. 65 (February, 2018), American Mathematical Society
  3. Bray, HL; Jauregui, JL; Mars, M, Time Flat Surfaces and the Monotonicity of the Spacetime Hawking Mass II, Annales Henri Poincaré, vol. 17 no. 6 (July 26, 2015), pp. 1457-1475, Springer Nature, ISSN 1424-0637 [arXiv:1402.3287 [math.DG]], [3287], [doi]  [abs]
  4. Bray, HL; Jauregui, JL, On curves with nonnegative torsion, Archiv Der Mathematik, vol. 104 no. 6 (2015), pp. 561-575, Springer Nature, ISSN 0003-889X [arXiv:1312.5171 [math.DG]], [c8d239381b86496b96d95ff26f1061eb], [doi]  [abs]
  5. Bray, HL; Jauregui, JL, Time Flat Surfaces and the Monotonicity of the Spacetime Hawking Mass, Communications in Mathematical Physics, vol. 335 no. 1 (April, 2014), pp. 285-307, Springer Nature, ISSN 0010-3616 [arXiv:1310.8638 [math.DG]], [8638], [doi]  [abs]
  6. Bray, HL; Parry, AR, Modeling wave dark matter in dwarf spheroidal galaxies, Journal of Physics: Conference Series, vol. 615 (2015), pp. 012001-012001, IOP Publishing, ISSN 1742-6588 [Gateway.cgi], [doi]
  7. Bray, HL, On Dark Matter, Spiral Galaxies, and the Axioms of General Relativity, AMS Contemporary Mathematics Volume, vol. 599 no. Geometric Analysis, Mathematical Relativ (2013), American Mathematical Society [arXiv:1004.4016], [html]
  8. Bray, HL; Jauregui, JL, A geometric theory of zero area singularities in general relativity, Asian Journal of Mathematics, vol. 17 no. 3 (September, 2013), pp. 525-560, International Press of Boston, ISSN 1093-6106 [arXiv:0909.0522v1], [doi]  [abs]
  9. Bray, HL; Khuri, MA, P. D. E. 'S which imply the penrose conjecture, Asian Journal of Mathematics, vol. 15 no. 4 (December, 2011), pp. 557-610, International Press of Boston, ISSN 1093-6106 [pdf], [doi]  [abs] [author's comments]
  10. Bray, H, On the Positive Mass, Penrose, and ZAS Inequalities in General Dimension, in Surveys in Geometric Analysis and Relativity in Honor of Richard Schoen’s 60th Birthday, edited by Bray, H; Minicozzi, W (2011), Higher Education Press and International Press, Beijing and Boston [arXiv:1101.2230v1], [2230]  [author's comments]
  11. Bray, H; Brendle, S; Eichmair, M; Neves, A, Area-Minimizing Projective Planes in 3-Manifolds, Communications on Pure and Applied Mathematics, vol. 63 no. 9 (2010), pp. 1237-1247, WILEY, ISSN 0010-3640 [arXiv:0909.1665v1], [doi]  [abs]
  12. Bray, HL; Khuri, MA, A jang equation approach to the penrose inequality, Discrete and Continuous Dynamical Systems Series A, vol. 27 no. 2 (June, 2010), pp. 741-766, American Institute of Mathematical Sciences (AIMS), ISSN 1078-0947 [arXiv:0910.4785v1], [doi]  [abs]
  13. Bray, H; Brendle, S; Neves, A, Rigidity of area-minimizing two-spheres in three-manifolds, Communications in Analysis and Geometry, vol. 18 no. 4 (January, 2010), pp. 821-830, International Press of Boston, ISSN 1019-8385 [arXiv:1002.2814], [doi]  [abs]
  14. Bray, HL; Lee, DA, On the Riemannian Penrose inequality in dimensions less than eight, Duke Mathematical Journal, vol. 148 no. 1 (2009), pp. 81-106, Duke University Press, ISSN 0012-7094 [arXiv:0705.1128v1], [pdf], [doi]  [abs]
  15. Bray, H; Miao, P, On the capacity of surfaces in manifolds with nonnegative scalar curvature, Inventiones Mathematicae, vol. 172 no. 3 (June, 2008), pp. 459-475, Springer Nature, ISSN 0020-9910 [arXiv:0707.3337v1], [doi]  [abs]
  16. Bray, H; Hayward, S; Mars, M; Simon, W, Generalized inverse mean curvature flows in spacetime, Communications in Mathematical Physics, vol. 272 no. 1 (May, 2007), pp. 119-138, Springer Nature, ISSN 0010-3616 [arXiv:gr-qc/0603014v1], [doi]  [abs]
  17. Bray, HL, A family of quasi-local mass functionals with monotone flows, edited by JC Zambrini (January, 2006), pp. 323-329, World Scientific, ISBN 981256201X [doi]  [abs]
  18. H.L. Bray, The Positve Energy Theorem and Other Inequalities in GR, in The Encyclopedia of Mathematical Physics (2005)
  19. Bray, H, The Positve Energy Theorem and Other Inequalities, in The Encyclopedia of Mathematical Physics (2005)
  20. Bray, HL; Neves, A, Classification of Prime 3-Manifolds with Yamabe Invariant Greater than RP^3, Annals of Mathematics, vol. 159 no. 1 (January, 2004), pp. 407-424, Annals of Mathematics, Princeton U [p09], [doi]  [abs]
  21. Bray, H; Chrusciel, PT, The Penrose Inequality, in The Einstein Equations and the Large Scale Behavior of Gravitational Fields (50 Years of the Cauchy Problem in General Relativity), edited by Chrusciel, PT; Friedrich, HF (2004), Birkhauser [arXiv:gr-qc/0312047v2]
  22. H.L. Bray, A Family of Quasi-local Mass Functionals with Monotone Flows, in Proceedings of the 14th International Congress on Mathematical Physics, Lisbon, Portugal, 2003, edited by Jean-Claude Zambrini (2003) [Family%20of%20Quasi-local%20Mass%20Functionals%20with%20Monotone%20Flows&f=false]
  23. Bray, H; Finster, F, Curvature estimates and the Positive Mass Theorem, Communications in Analysis and Geometry, vol. 10 no. 2 (January, 2002), pp. 291-306, International Press of Boston [arXiv:math/9906047v3], [doi]  [abs]
  24. Bray, H, Black Holes and the Penrose Inequality in General Relativity, in Proceedings of the International Congress of Mathematicians, Beijing, China, 2002, Proceedings of the International Congress of Mathematicians, vol. 2 (2002), pp. 257-272 [arXiv:math/0304261v1], [0304261v1]
  25. Bray, H; Morgan, F, An isoperimetric comparison theorem for schwarzschild space and other manifolds, Proceedings of the American Mathematical Society, vol. 130 no. 5 (2002), pp. 1467-1472 [pdf], [doi]  [abs]
  26. Bray, HL, Black Holes, Geometric Flows, and the Penrose Inequality in General Relativity, Notices of the American Mathematical Society, vol. 49 no. 11 (2002), pp. 1372-1381 [pdf]
  27. Bray, HL; Iga, K, Superharmonic functions in $\mathbfR^n$ and the Penrose inequality in general relativity, Communications in Analysis and Geometry, vol. 10 no. 5 (2002), pp. 999-1016, International Press of Boston [doi]
  28. Bray, HL, Proof of the Riemannian Penrose Inequality Using the Positive Mass Theorem, Journal of Differential Geometry, vol. 59 no. 2 (October, 2001), pp. 177-267, International Press of Boston [arXiv:math/9911173v1], [pdf], [doi]  [abs]
  29. Bray, H; Schoen, RM, Recent Proofs of the Riemannian Penrose Conjecture, in Current Developments in Mathematics (1999), pp. 1-36, International Press
  30. Bray, H; McCormick, K; Jr, ROW; Zhou, X-D, Wavelet variations on the Shannon sampling theorem, Biosystems, vol. 34 no. 1-3 (1995), pp. 249-257, Elsevier Science Ireland, ISSN 0303-2647 [science], [doi]  [abs] [author's comments]

Papers Accepted

  1. Martinez-Medina, LA; Bray, HL; Matos, T, On wave dark matter in spiral and barred galaxies, Journal of Cosmology and Astroparticle Physics, vol. 2015 no. 12 (December, 2015), pp. 025-025, IOP Publishing [arXiv:1505.07154], [1505.07154], [doi]  [abs]

Preprints

  1. Bray, H; Goetz, AS, Wave Dark Matter and the Tully-Fisher Relation (September, 2014) [arXiv:1409.7347], [7347]  [abs]
  2. Bray, H, On Wave Dark Matter, Shells in Elliptical Galaxies, and the Axioms of General Relativity (December 22, 2012) [pdf]  [abs]

Other

  1. Bray, H, The Penrose Inequality in General Relativity and Volume Comparison Theorems Involving Scalar Curvature (1997) (thesis, Stanford University.) [arXiv:0902.3241v1]

 

dept@math.duke.edu
ph: 919.660.2800
fax: 919.660.2821

Mathematics Department
Duke University, Box 90320
Durham, NC 27708-0320